10.1002/(sici)1096-9853(199606)20:6<443::aid-nag827>3.0.co;2-q
Doi:
10.1002/(sici)1096-9853(199606)20:6<443::aid-nag827>3.0.co;2-q
Title:
A NOTE ON THE SOLUTION TO THE DIFFUSION EQUATION
Author: WANG, Y.
Year: 1996
Month: 06
Volume: 20
Issue: 6
First_page: 443
Last_page: 452
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: bb79989b8d54e153cbba2cb5f8c2b3fc
Filesize: 509448
Timeadded: 2014-08-31 21:24:42
Journalid: 9917
Original Link: https://www.wenrao.com/i/2vYFxNzT133nuYrct
相关文献
用户也喜欢
下载榜